# SDR SWAA2021111931908

- Difficulty date: October 20, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 27,320 hours, 12,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER LINER ATTACH PANEL HAS CRACKED FITTING / REMOVED & REPLACED FITTING PER SRM 51-40-02
